List of citations in Numdam for : Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent

Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, p. 159-174



Palatucci, Giampiero

Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011), p. 1-14

Guerra, I. A.

Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, p. 181-200


Musso, Monica; Pistoia, Angela

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 2, p. 331-357


Amar, Micol; Garroni, Adriana

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 1, p. 151-179

Druet, Olivier

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 2, p. 125-142

Druet, Olivier

Séminaire de théorie spectrale et géométrie, Volume 20 (2001-2002), p. 23-100

Hebey, Emmanuel; Vaugon, Michel

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 1, p. 57-93

Rey, O.

Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 2, p. 201-218

Rey, O.

Séminaire Équations aux dérivées partielles (Polytechnique), (1989-1990), Talk no. 12, 16 p.